RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2014, Volume 52, Pages 3–141 (Mi cmfd264)  

This article is cited in 5 scientific papers (total in 5 papers)

Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem

A. B. Muravnik

JSC "Concern "Sozvezdie", Voronezh, Russia

Abstract: In this monograph, we examine the Cauchy problem for second-order parabolic functional differential equations containing, in addition to differential operators, translation (generalized translation) operators acting with respect to spatial variables. The specified problems have important applications, such as the multilayer plates and envelopes theory, the diffusion processes theory, including biomathematical applications, models of nonlinear optics, etc. The main concern of the present work is the long-time behavior of solutions of studied problems.

Full text: PDF file (1145 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 216:3, 345–496

UDC: 517.9

Citation: A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Partial differential equations, CMFD, 52, PFUR, M., 2014, 3–141; Journal of Mathematical Sciences, 216:3 (2016), 345–496

Citation in format AMSBIB
\Bibitem{Mur14}
\by A.~B.~Muravnik
\paper Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem
\inbook Partial differential equations
\serial CMFD
\yr 2014
\vol 52
\pages 3--141
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd264}
\transl
\jour Journal of Mathematical Sciences
\yr 2016
\vol 216
\issue 3
\pages 345--496
\crossref{https://doi.org/10.1007/s10958-016-2904-0}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd264
  • http://mi.mathnet.ru/eng/cmfd/v52/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Muravnik, “Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations”, Math. Notes, 100:4 (2016), 579–588  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. B. Muravnik, “Asimptoticheskie svoistva reshenii dvumernykh differentsialno-raznostnykh ellipticheskikh zadach”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 678–688  mathnet  crossref
    4. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    5. Sh. T. Karimov, “On one method for the solution of an analog of the Cauchy problem for a polycaloric equation with singular Bessel operator”, Ukr. Math. J., 69:10 (2018), 1593–1606  crossref  mathscinet  zmath  isi  scopus
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:470
    Full text:156
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019